# SDR SWAA2013021112494

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED AT BS 540 BETWEEN BL 0 TO RBL 24.75 FLOOR CABIN STRUCTURE.  REPLACED INTERCOSTAL LOCATED AT BS 540 BETWEEN BL 0 TO RBL 24.75 FLOOR CABIN STRUCTURE IAW SRM B737-300 51-40-02 AND DWG 65-46819
